Pacific Journal of Mathematics

On an extension of the Ikehara Tauberian theorem.

Junichi Aramaki

Article information

Pacific J. Math., Volume 133, Number 1 (1988), 13-30.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 47A60: Functional calculus
Secondary: 11M45: Tauberian theorems [See also 40E05] 35P20: Asymptotic distribution of eigenvalues and eigenfunctions 47A10: Spectrum, resolvent 58G25


Aramaki, Junichi. On an extension of the Ikehara Tauberian theorem. Pacific J. Math. 133 (1988), no. 1, 13--30.

Export citation


  • [1] J. Aramaki, Complex powers of a class of pseudodifferential operatorsand their applications,Hokkaido Math. J., XII No. 2 (1983), 199-225.
  • [2] J. Aramaki, Complex powers of a class of pseudodifferential operatorsin Rn and the asymptotic behaviorof eigenvalues, Hokkaido Math. J., XVI No. 1 (1987), 1-28.
  • [3] J. Aramaki, On the asymptotic behaviors of spectrum of quasi-elliptic pseudodiffer- ential operatorson Rn, to appear.
  • [4] J. Aramaki, Complex powers of vectorvaluedoperators and its application toasymp- totic behaviorof eigenvalues,to appear.
  • [5] W. Donoghue, Distributions and Fourier Transforms, Academic Press, New York (1969).
  • [6] J.J. Duistermaat andV. W. Guillemin, Thespectrum ofpositive elliptic operators and periodic bicharacteristics, Invention. Math., 29 (1975), 39-79.
  • [7] B. Helffer, Theoriespectralepour des operateursglobalement elliptiques,Societe Math, de France, Asterique1984.
  • [8] F. Menikoffand J. Sjstrand, On the eigenvaluesof a class of hypoelliptic oper- ators, Math. Ann.,235 (1978), 55-85.
  • [9] A. Mohamed, Etudespectraled'operateurshypoelliptiquesa caracteristiques mul- tiple, J. "Equation aux derivees partielles" Saint Jean de Monts, juin 1981.
  • [10] D.Robert, Comportement asymptotique des valeurs propresd'operateursdu type Schrdinger a potentiel degenere,J. Math. Pure et Appl., 61 (1982), 275-300.
  • [11] R. T. Seeley, Complex powers of an elliptic operator,Amer. Math. Soc. Symp. Pure Math., 10 (1967), 288-307.
  • [12] C. L. Siegel,Advanced analytic number theory,Tata Institute, 1980.
  • [13] N.Wiener, Tauberiantheorems, Ann. of Math., 33 (1932), 1-100.